Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Hecke algebra characters and immanant conjectures


Author: Mark Haiman
Journal: J. Amer. Math. Soc. 6 (1993), 569-595
MSC: Primary 05E05; Secondary 14M15, 20C30, 20F55
MathSciNet review: 1186961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 05E05, 14M15, 20C30, 20F55

Retrieve articles in all journals with MSC: 05E05, 14M15, 20C30, 20F55


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1186961-9
Article copyright: © Copyright 1993 American Mathematical Society